Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tense Muscles: upper back, neck and jaw newuser2

Posted by Ritch on December 18, 2002, at 9:10:07

In reply to Tense Muscles: upper back, neck and jaw, posted by newuser2 on December 17, 2002, at 8:50:27

> I have been on Lexapro for 4 weeks. I am still experiencing terrible tightness in my upper back, neck and jaw. Does this s/e eventually subside? It is very uncomfortable. I have tried relaxation techniques and massage, but nothing seems to rid this problem. Does anyone have any information or advice? Please respond.
> Thank you!
>

SSRI's can trigger a variety of motor/muscular side effects (restless legs, TMJ, etc.). Some of it is the initial increased anxiety they often can provoke which may fade with time (with reduced anxiety). Sometimes they are persistent. You can add something to help reduce it such as buspar or a benzodiazepine. Sometimes a switch to a different SSRI alleviates the problem. Sometimes a switch to a non-SSRI med is necessary if it is persistent and very annoying.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:109458
URL: http://www.dr-bob.org/babble/20021217/msgs/132291.html